Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 194053, 4 pages
http://dx.doi.org/10.1155/2013/194053
Research Article

Sufficient Conditions for -Spirallike and -Robertson Functions of Complex Order

Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan

Received 7 January 2013; Revised 12 February 2013; Accepted 12 February 2013

Academic Editor: Abdellatif Agouzal

Copyright © 2013 B. A. Frasin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain several sufficient conditions for -spirallike and -Robertson functions of complex order by making use of the well-known Jack Lemma.